I haven't heard of incontinence after a scope either. That's the only time you have experienced incontinence? Maybe what Keri says is right... you just have so much D that it is too difficult to control. I can see that happening as the D is pretty much all liquid. Towards the end of my prep (maybe 60% through it) it seemed all I was doing was peeing through my anus. Gross, I know, sorry. The only thing that stopped me from going was that I had to stop drinking liquids a few hours before the procedure. At the same time of the colonoscopy, I was having an EGD too (upper GI scope)... therefore I could not have anything in my stomach.
Anyway... Maybe your body just needs to flush out all the laxatives before your rectum gets back to functioning properly.
I do agree with Keri that you should talk to a nurse or your doc about
this. Ask if it's normal. I Googled it and couldn't find anything that claimed incontinence as being a side effect of a scope.
Also, the probiotics are a great idea! Even if they do nothing to help the incontinence. After flushing everything out of your GI tract your body needs the "good bacteria" in there to get back to working order.
Co-Moderator for the IBS Forum
Please donate to help HealingWell continue to help us..... www.healingwell.com/donate